MAUDE Adverse Event Report: STRYKER SPINE-US MANTIS REDUX BLOCKER; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US MANTIS REDUX BLOCKER; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 48289999
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A customer reported that a patient underwent revision surgery to address a mantis redux blocker that migrated approximately one month post-operatively.
 
Additional Manufacturer Narrative
Additional data: b5, h3.H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
It was further reported that the patient "had been moving after the surgery, not following the doctor's instructions to limit his activities".

Brand Name
MANTIS REDUX BLOCKER
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key22704640
Report Number0009617544-2025-00066
Device Sequence Number9036052
Product Code NKB
UDI-Device Identifier04546540671431
UDI-Public(01)04546540671431(11)240806(10)K5L
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K092631
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48289999
Device Lot NumberK5L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale
Patient Weight72 KG